# SDR DALA2018102506268

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER DOUBLER OF RT WING OUTBOARD FLAP INBOARD VANE. RT WING OUTBD FLAP INBD VANE WAS REPAIRED PER SRM 57-03D. PAR 11.
